# SDR MALA954523

- Difficulty date: June 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC640
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 235761
- Condition: Malfunctioned
- Location: Lt Batt Box
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEX - FLT 3376 - EN ROUTE, THE LT BATTERY TEMP WARNING LIGHT ILLUMINATED.  THE CREW DISCONNECTED THE LT BATTERY AND THE TEMPERATURE RETURNED TO NORMAL.  THE AC RETURNED TO DTW.  MAINTENANCE REPLACED THE LT BATTERY.  SYSTEM OPERATED SATISFACTORILY.  (W)
